Posted by Adam (220.127.116.11) on March 13, 2001 at 11:25:21:
I have recently 'acquired' a headache, which my Doctor thought was a viral infection of my Sinus. But now I have been through 2 courses of antibiotics, and it is no better. I saw another Doctor today. He perscribed Tramadol HCL. Followed by another course of antibiotics to be taken next week.
Pain above my eyebrows, the base at the back of my skull, the top of my skull and sometimes into the bridge of my nose. I also experience a loss of feeling (tingling sensation) in my cheeks and upper lip. It also feels like a pressure on my skull. It is not constant sometimes it is bad, others less noticable. It does not stop me from performing my every day duties.
I do not have a cold/flu/fever, and no visible signs of sinitus. I am not in a stressful situation, my blood pressure is 110/60. I am generally fit, not over or underweight. I am on no other medication.
I have also checked out tramadol, which was not recommended for problems of intra crannial pressure. So as it is only a pain killer, I am going to stop using it (but it felt good for the one tablet I took).
I am writing to you as I have found wwwboards to be useful for pre-discussion with a member of the medical profession. I have used a Knee board for the last 4 years and find the inofrmation provided there invaluable.
If you can help me or offer some of your thoughts, I would be very grateful.
Post a Followup